View : 377 Download: 0

Complex symmetric weighted composition operators on H2(D)

Title
Complex symmetric weighted composition operators on H2(D)
Authors
Jung S.Kim Y.Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus; 이지은scopus
Issue Date
2014
Journal Title
Journal of Functional Analysis
ISSN
1096-0783JCR Link
Citation
Journal of Functional Analysis vol. 267, no. 2, pp. 323 - 351
Publisher
Academic Press Inc.
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
Complex symmetric; Hilbert-Schmidt; The single-valued extension property; Weighted composition operator
Show the fulltext
DOI
10.1016/j.jfa.2014.04.004
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE